# SDR ASOA2014102811525

- Difficulty date: October 18, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,941 hours, 20,415 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE SYSTEM FAULT STATUS MESSAGE MDC REPORTS LT ENGINE FIRE LOOP B OPEN.  FOUND PUSHED BACK CONTACT ON CONNECTOR J551 PIN EE R & R CONTACT IAW ESPM 20-16-43,  FIRE SYS FAULT IS GONE, COMPLIED WITH OPS TEST OF THE FIRE EXINGUISHER SYSTEM IAW AMM 21-10-00-710-801(A01) OPS TEST GOOD.  PERMANENTLY INSTALLED CONNECTOR J551 IAW SB670BA-71-012 REV A OF THE CRJ700.  IAW SB 670BA-71-012.
